# SDR 20010322CW004

- Difficulty date: February 5, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N967CC
- Make and model: Cessna T210N
- Aircraft serial: 21064534
- Engine: Cont TSIO520*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 12326241
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 3,853 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION THE HORIZONTAL STABILIZER ATTACHMENT POINT REINFORCEMENT ON THE LEFT SIDE WAS FOUND CRACKED.  THIS REINFORCEMENT WAS THE NEW STYLE STEEL PN 12326241 THAT WAS CRACKED.  THIS AC IS USED FOR LOW LEVEL OVERLAND SURVEY AND THESE REINFORCEMENT ARE INSPECTED EVERY 100 HOURS.  THE RIGHT REINFORCEMENT WAS NOT CRACKED AT THIS TIME, BUT IT WAS CHANGED DUE TO CONVENIENCE AND HIGH TIME(3853).
